# SDR HEEA966423

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 6220876001
- Condition: Inoperative
- Location: Cockpit
- Component: VIR30AGM
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEAD NEEDLE; CONTINUOUS FLAG.  TIME SINCE REPAIR 4:00.
